# SDR 2010FA0000022

- Difficulty date: January 4, 2010
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N4999X
- Make and model: Ayres S-2R
- Aircraft serial: 2136R
- Engine: Wright R182071
- Propeller: Hamstd 33D50
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 40261T023
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP RUDDER ATTACH BRACKET CRACKED OUT OF REAR SPAR ON THE VERTICAL FIN.  NOTICED CRACK AT ANNUAL INSPECTION.  POSSIBLY INSTALL A HEAVIER REAR SPAR OR BEEF UPS IN THAT AREA.
